# SDR ASAA1198853

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 35,565 hours, 13,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY AREA LIGHTS INOP ON LEFT SIDE (1 FWD AND 2 AFT LIGHTS).  RELAMPED LIGHTS ONLY FWD LIGHT OPS CK GOOD.  TWO MOST AFT LIGHTS ON LEFT SIDE STILL INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1898 PER B737 900 MM 33 51 06 SYSTEM, OPS CHECKS NORMAL.
